Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 736585, 12 pages
http://dx.doi.org/10.1155/2013/736585
Research Article

Adaptive Synchronization of Complex Dynamical Multilinks Networks with Similar Nodes

1School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China
2Information Security Center, Beijing University of Posts and Telecommunications, Beijing 100876, China
3National Engineering Laboratory for Disaster Backup and Recovery, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 2 May 2013; Accepted 21 May 2013

Academic Editor: Ming Li

Copyright © 2013 Weiping Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiping Wang, Lixiang Li, Haipeng Peng, Jialiang Yuan, Jinghua Xiao, and Yixian Yang, “Adaptive Synchronization of Complex Dynamical Multilinks Networks with Similar Nodes,” Mathematical Problems in Engineering, vol. 2013, Article ID 736585, 12 pages, 2013. https://doi.org/10.1155/2013/736585.